# SDR SWAA2022080227372

- Difficulty date: July 9, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR T-ANGLE LOCATED WS204 AT LT WING 2022-373089 / [01] REPLACED T-ANGLE LOCATED WS204 REAR SPAR AT LT WING IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9;[02] STEP 1 CERTIFIED
